# SDR ASAA0680480

- Difficulty date: April 25, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- Aircraft time: 46,594 hours, 24,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995823879
- Condition: Corroded
- Location: Bs 1322 S29lt Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CORRODED.  REPLACED DAMAGED SECTION OF FRAME BY INSTALLING FOUR REPAIR ANGLES AND FOUR SPLICE PLATES PER SRM 53 03 FIG 2A.
